On extensions of an elementary abelian group of order 2 5 by GL(5,2)
Rendiconti del Seminario Matematico della Università di Padova, Tome 48 (1972), p. 359-364
@article{RSMUP_1972__48__359_0,
     author = {Dempwolff, Ulrich},
     title = {On extensions of an elementary abelian group of order $2^5$ by $GL(5, 2)$},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {48},
     year = {1972},
     pages = {359-364},
     zbl = {0275.20017},
     mrnumber = {393276},
     language = {en},
     url = {http://http://www.numdam.org/item/RSMUP_1972__48__359_0}
}
Dempwolff, Ulrich. On extensions of an elementary abelian group of order $2^5$ by $GL(5, 2)$. Rendiconti del Seminario Matematico della Università di Padova, Tome 48 (1972) pp. 359-364. http://www.numdam.org/item/RSMUP_1972__48__359_0/

[1] Dempwolff, U.: Zentralisatoren zentraler Involutionen, submitted for publication. | Zbl 0258.20016

[2] Dempwolff, U.: On extensions of Elementary Abelian Groups of Order 2n by GL(n, 2) and the degree 2-Cohomology of GL(n, 2), submitted for publication.